Over 5 years taking various narcotics every day. I tapered so slowly so I would not give up and it worked. But now I am at day four with nothing and I wake up feeling internal temors that are aweful. The methadone transition was pretty aweful. I have watched the sunrise more than I cared to throughout this, but I think sleepliness is better than waking.
What u call tremors may be a nasty case of restless legs or jimmy legs. I had pts. go through it and so did i , more than once as i have migranes from an aneurysm in an artery and too many probs. to list! Then, sleep is the last thing to go back to narmal. We often give Trazadone exactly 30 min. prior to sleep for weks, even months. Some need a low dose antidepressant in another category. You did the hard part by tapering and dticking to it. Now, it sounds like u still have a way to go as this is often the course. It sucks, but it will get better and beter and u can do this! Look how far u have come! So many people have been there! I was not able to taper without a seizure, so i had to switch to Buprenex and then taper that very slowly and it worked, but my legs jerked so bad i had to stand up! Hang in there, look into some herbal teas, warm or cold soaks/showers and seek a doc. if u need to do so! May want to check out that Trazadone. has side effect of abrupt sleepiness shortly after taking it, then wears off fairly soon, but hopefully after u have fallen asleep. Take a milti vitamin with zinc, extra c and b and google homeopathic treatments. You should be proud of yourself... I am! Good luck and blessings! Two ( medical gal).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 3 answers
Posted 25 May 2011 • 4 answers
Posted 3 Jun 2011 • 2 answers
Posted 24 Oct 2011 • 3 answers
I have been on Methadone for almost 3 years and I am finallly tapering slowly. but lately I have ha?
Posted 16 Nov 2011 • 2 answers